# SDR AALA202012079022

- Difficulty date: November 30, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N8030F
- Make and model: Airbus A319-115
- Aircraft serial: 6552
- Aircraft time: 16,256 hours, 7,291 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Part time: 16,256 hours, 7,291 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LEFT WING INBOARD TRAILING EDGE FLAP, UPPER SURFACE SKIN DISBONDED BETWEEN RIB 1 AND RIB 3 AT 5.5 INCHES FROM INBOARD EDGE.  REPAIRED FLAP, PER SRM 57-52-00-300-095.
